# SDR N6WA20140611001

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 29,203 hours, 21,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STEP HAS LOOSE HARDWARE.  TIGHTENED PAX DOOR STEP HARDWARE IAW AMM 20-21-00.
